# SDR CA190226009

- Difficulty date: February 26, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bell 505
- System (JASC): 2430 · DC Generating System
- Part: Power Supply
- Part number: 14314
- Condition: Failed
- Location: Dc Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) IT WAS REPORTED TO BELL:AIRCRAFT EXPERIENCED A TOTAL POWER FAILURE TWICE IN FLIGHT. THE FIRST OCCURRED DURING THE MISSION. PILOT TEMPORARILY RESTORED POWER BY CYCLING THE GENERATOR SWITCH BUT POWER SUBSEQUENTLY FAILED AGAIN ON APPROACH. AIRCRAFT WAS SAFELY LANDED AND SHUT DOWN. TECHNICIANS ON SITE TRIED TO POWER UP THE AIRCRAFT ON THE GROUND BUT WERE UNABLE TO. AIRCRAFT IS AWAITING AN EPSU. EPSU WAS REPLACED, SHIP PERFORM GROUND RUN AND BACK TO REGULAR OPERATIONS. (TC# 20190226009)
